Alert archive / California / Small Craft Advisories in 2010
Small Craft Advisory 31, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Apr 8, 2010, 2:41 AM PDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2010, 2:41 AM PDT (09:41 UTC)
- Expired
- Apr 8, 2010, 8:59 AM PDT
- In force
- 6 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
394 WHUS76 KEKA 080941 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 241 AM PDT THU APR 8 2010 PZZ455-081800- /O.NEW.KEKA.SC.Y.0031.100408T0941Z-100408T1600Z/ /O.EXT.KEKA.GL.W.0107.100408T1600Z-100409T1600Z/ /O.EXT.KEKA.SE.W.0058.100408T1600Z-100409T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 241 AM PDT THU APR 8 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...GALE WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 9 AM PDT FRIDAY... ...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 9 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. THE GALE AND HAZARDOUS SEAS WARNING IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 9 AM PDT FRIDAY. STRONG NORTH WINDS WILL RAMP UP THIS MORNING AND CONTINUE STRONG THROUGH EARLY FRIDAY. SEAS WILL REACH 15 TO 17 FEET BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ475-081800- /O.NEW.KEKA.SC.Y.0031.100408T0941Z-100408T1600Z/ /O.EXT.KEKA.GL.W.0107.100408T1600Z-100410T1000Z/ /O.EXT.KEKA.SE.W.0058.100408T1600Z-100410T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 241 AM PDT THU APR 8 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...GALE WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 3 AM PDT SATURDAY... ...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 3 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. THE GALE AND HAZARDOUS SEAS WARNING IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 3 AM PDT SATURDAY. STRONG NORTH WINDS WILL RAMP UP THIS MORNING AND CONTINUE STRONG THROUGH EARLY SATURDAY. SEAS WILL REACH 18 TO 20 FEET THIS EVENING THROUGH FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-081800- /O.NEW.KEKA.SC.Y.0031.100408T0941Z-100408T1900Z/ /O.CON.KEKA.GL.W.0107.100408T1900Z-100409T1000Z/ /O.CON.KEKA.SE.W.0058.100408T1900Z-100409T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 241 AM PDT THU APR 8 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON PDT TODAY... ...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 3 AM PDT FRIDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM NOON TODAY TO 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON PDT TODAY. A GALE AND HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM NOON TODAY TO 3 AM PDT FRIDAY. STRONG NORTH WINDS WILL RAMP UP THIS AFTERNOON AND CONTINUE STRONG THROUGH LATE TONIGHT. SEAS WILL REACH 15 TO 17 FEET BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ470-081800- /O.NEW.KEKA.SC.Y.0031.100408T0941Z-100408T1900Z/ /O.CON.KEKA.GL.W.0107.100408T1900Z-100410T1000Z/ /O.CON.KEKA.SE.W.0058.100408T1900Z-100410T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 241 AM PDT THU APR 8 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON PDT TODAY... ...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 3 AM PDT SATURDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM NOON TODAY TO 3 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON PDT TODAY. A GALE AND HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM NOON TODAY TO 3 AM PDT SATURDAY. STRONG NORTH WINDS WILL RAMP UP THIS AFTERNOON AND CONTINUE STRONG THROUGH EARLY SATURDAY. SEAS WILL REACH 18 TO 20 FEET THIS EVENING THROUGH FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$
1 follow-up statement
358 WHUS76 KEKA 081559 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 859 AM PDT THU APR 8 2010 PZZ450-090000- /O.CAN.KEKA.SC.Y.0031.000000T0000Z-100408T1900Z/ /O.EXT.KEKA.GL.W.0107.100408T1559Z-100409T1000Z/ /O.EXT.KEKA.SE.W.0058.100408T1559Z-100409T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 859 AM PDT THU APR 8 2010 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT FRIDAY... ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 AM PDT FRIDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL 3 AM PDT FRIDAY. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 3 AM PDT FRIDAY. NORTH WINDS GUSTING TO 35 KT WILL PERSIST THROUGH EARLY FRIDAY MORNING. COMBINED SEA HEIGHTS WILL APPROACH 15 TO 17 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ470-090000- /O.CAN.KEKA.SC.Y.0031.000000T0000Z-100408T1900Z/ /O.EXT.KEKA.GL.W.0107.100408T1559Z-100410T1000Z/ /O.EXT.KEKA.SE.W.0058.100408T1559Z-100410T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 859 AM PDT THU APR 8 2010 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT SATURDAY... ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL 3 AM PDT SATURDAY. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 3 AM PDT SATURDAY. NORTH WINDS GUSTING TO 40 KT WILL PERSIST THROUGH EARLY SATURDAY MORNING. COMBINED SEA HEIGHTS WILL APPROACH 16 TO 18 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-090000- /O.CAN.KEKA.SC.Y.0031.000000T0000Z-100408T1600Z/ /O.EXT.KEKA.GL.W.0107.100408T1559Z-100409T1600Z/ /O.EXT.KEKA.SE.W.0058.100408T1559Z-100409T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 859 AM PDT THU APR 8 2010 ...GALE WARNING NOW IN EFFECT UNTIL 9 AM PDT FRIDAY... ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 9 AM PDT FRIDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL 9 AM PDT FRIDAY. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 9 AM PDT FRIDAY. NORTH WINDS GUSTING TO 40 KT WILL PERSIST THROUGH FRIDAY MORNING. COMBINED SEA HEIGHTS WILL APPROACH 17 TO 19 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ475-090000- /O.CAN.KEKA.SC.Y.0031.000000T0000Z-100408T1600Z/ /O.EXT.KEKA.GL.W.0107.100408T1559Z-100410T1000Z/ /O.EXT.KEKA.SE.W.0058.100408T1559Z-100410T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 859 AM PDT THU APR 8 2010 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT SATURDAY... ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL 3 AM PDT SATURDAY. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 3 AM PDT SATURDAY. NORTH WINDS GUSTING TO 45 KT WILL PERSIST THROUGH EARLY SATURDAY MORNING. COMBINED SEA HEIGHTS WILL APPROACH 18 TO 20 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 7, 2:42 PM PDT, 11 hours 59 minutes earlier.
Area forecast discussion, Apr 7, 2:42 PM PDT, 11 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 242 PM PDT WED APR 7 2010 .SYNOPSIS... A SUNNY AFTERNOON WILL GIVE WAY TO INCREASING CLOUDS LATE THIS EVENING AND LIGHT RAIN THIS EVENING AS A WEAK FRONT APPROACHES THE COAST. RAIN WILL END BY MID MORNING AT THE COAST AND EARLY AFTERNOON ELSEWHERE. && .DISCUSSION... FORECAST CONCERNS ARE FRONTAL PASSAGE LATE TONIGHT FOLLOWED BY FIGURING OUT THE CUTOFF LOW FOR THE WEEKEND. FOR TONIGHT... LITTLE HAS CHANGED. FAIRLY VIGOROUS/COMPACT S/W WILL DIG INTO THE PAC NW OVERNIGHT WITH THE BULK OF THE FORCING FOCUSED IN MFR/PQR. TAIL END OF COLD FRONT WILL BE GOOD FOR A TENTH OR SO IN MOST AREAS NEAR THE COAST AND CLOSER TO A QUARTER INCH IN THE FAR NORTH NEAR CEC..PARTICULARLY IN FAVORED TERRAIN. NAM12 SUGGESTS PRECIP MAY MAKE TO THE COAST BEFORE 09Z BUT STRONGLY PREFER HIGH RES GUIDANCE GIVEN WEAK NATURE OF FRONT AND POTENTIAL DOMINANCE OF SMALLER SCALE EFFECTS NEAR THE COAST. PER LOCAL WRF...LIGHHT PRECIP MAY POTENTIALLY REACH THE FAR NORTH BEFORE 09Z BUT OVERALL THINKING IS THAT PRECIP WILL BEGIN LATER AND WILL BE SHORT LIVED...ENDING EARLY THURSDAY MORNING AT THE COAST AND EARLY THURSDAY AFTERNOON INLAND. FOR THE WEEKEND...BIG CHANGES IN THE GFS TRENDING AN UPPER LOW TOWARD RECENT EC SOLUTIONS...WHICH SHOWED RELATIVELY SMALL CHANGES. WITH BETTER CONSENSUS MODEL PROGS OUGHT TO BE MORE RELIABLE FROM HERE ON OUT...NOT INCLUDING THE GEM. TREND OVERALL HAS BEEN TOWARD A SLIGHTLY LESS CUTOFF LOW THAT COMES ONSHORE A LITTLE FURTHER NORTH/NORTHEAST WITH EACH RUN AND KEPT THAT IN MIND WHEN LAYING OUT THE POPS OVER THE WEEKEND...PARTICULARLY ON SUNDAY. FOR EARLY IN THE WEEKEND...FOCUSED HIGHER POPS ON THE MENDO COAST AND INTERIOR LOCATIONS WHERE GREATEST H5 HEIGHT FALLS WILL ALIGN WITH DIFFLUENT FLOW SW FLOW ALOFT. IN THIS REGIME...THINK ANY S/W EMBEDDED IN THE FLOW COULD EASILY INITIATE SHOWER ACTIVITY EVEN IF CURRENT MODEL SOLNS TAKEN AT FACE VALUE ARE NOT CORRECT. BIGGEST CHANGE WAS TO INCREASE POPS TO LIKELY IN THE FAR S FOR SUNDAY WHERE CONFIDENCE HAS INCREASED ON TIMING AND LOCATION OF THE TROUGH AND STRONGEST FORCING. GENERALLY PREFERRED TO GIVE MODELS LESS WEIGHT DURING THIS PERIOD AND INSTEAD LET THE THEM TREND TOWARD THE OFFICIAL FCST AND TWEAK DETAILS AS THINGS COME INTO FOCUS AND THE WEEKEND APPROACHES. CLARK && .AVIATION... VFR CONDS THROUGH MOST OF THE TAF PERIOD. THE POSSIBLE EXCEPTION WILL BE A BAND OF MVFR CIGS ASSOCIATED WITH A WEAK COLD FRONT LATE TONIGHT ALONG THE COAST. THE FRONT IS EXPECTED TO MOVE THROUGH AROUND 12Z WITH A BAND OF -SHRA IN ITS WAKE. POST-FRONTAL WINDS OUT OF THE NORTH WILL BECOME GUSTY BY THE END OF THE PERIOD. JCA && .MARINE... WINDS WILL TURN TO THE SOUTH BRIEFLY OVERNIGHT AHEAD OF A WEAK COLD FRONT. THIS FRONT WILL CROSS THE WATERS EARLY IN THE MORNING WITH HIGH PRESSURE QUICKLY BUILDING IN. THIS WILL RESULT IN NORTH WINDS INCREASING RAPIDLY TO GALE FORCE THU AFTERNOON ALONG WITH STEEP SHORT PERIOD SEAS APPROACHING 20 FT. GALE AND HAZARDOUS SEA CONDITIONS WILL PERSIST ACROSS THE OUTER WATERS THROUGH FRI NIGHT BEFORE SLOWLY SUBSIDING INTO SATURDAY. MODELS HAVE MADE A PRETTY DRAMATIC SHIFT IN THE POSITION OF A LOW APPROACHING THE WEST COAST ON SUNDAY. THE PREVIOUS FCST MAINTAINED NORTH WINDS AS THE LOW REMAINED FAR OFFSHORE. THE MOST RECENT SUITE OF MODELS HAVE TRENDED THE LOW MUCH CLOSER TO THE COAST RESULTING IN SOUTHERLY WINDS. THE OFFICIAL FCST HAS TRENDED TOWARD THE SOUTHERLY WIND SOLUTION...BUT NOT AS ROBUST AS MODELS ARE INDICATING. CONFIDENCE IN ANY ONE SOLUTION IS VERY LOW AT THIS TIME...SO PLEASE STAY TUNED AS THE WIND FCST MAY CHANGE DRASTICALLY OVER THE NEXT COUPLE OF DAYS. JCA && .EKA WATCHES/WARNINGS... GALE AND HAZ SEAS WARNING THU AFTERNOON THROUGH FRI NIGHT PZZ470-475. GALE AND HAZ SEAS WARNING THU AFTERNOON THROUGH EARLY FRI MORNING PZZ450-455. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Apr 7, 8:00 AM PDT, 18 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 800 AM PDT WED APR 7 2010 CAZ001>004-076-081500- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 800 AM PDT WED APR 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 3:57 PM PDT | Frost Advisory | EKA | 17 hr | |
| Apr 8, 3:57 PM PDT | Freeze Warning | EKA | 17 hr |
Nearby
Small Craft Advisories in California, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.